# SDR HNAA2022112800309

- Difficulty date: November 16, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 40,886 hours, 37,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTENERS ON FR 79 LH SIDE BELOW VERTICAL STAB .... REPAIRED FUSELAGE EXTERNAL SKIN AROUND 2 FASTENERS ON FR 79 LH SIDE BELOW VERTICAL STAB IAW EO1-53-22-0229
